On the characteristic polynomials of the Frobenius endomorphism for projective curves over finite fields

Yves Aubry, Marc Perret. On the characteristic polynomials of the Frobenius endomorphism for projective curves over finite fields. Finite Fields and Their Applications, 10(3):412-431, 2004. [doi]

@article{AubryP04,
  title = {On the characteristic polynomials of the Frobenius endomorphism for projective curves over finite fields},
  author = {Yves Aubry and Marc Perret},
  year = {2004},
  doi = {10.1016/j.ffa.2003.09.005},
  url = {http://dx.doi.org/10.1016/j.ffa.2003.09.005},
  researchr = {https://researchr.org/publication/AubryP04},
  cites = {0},
  citedby = {0},
  journal = {Finite Fields and Their Applications},
  volume = {10},
  number = {3},
  pages = {412-431},
}